How much? It might help. You're taking it every day, right? You may have some side effects at first, but they go away. I've been on it for many years, not for pms, and I never had a problem with it. If you decide to stop it after a few weeks, don't just stop it, you'll have to taper off of it.
I have heard of doctors prescribing Effexor for all kinds of problems. It is primarily an anti depressant. I understand some people do experience night sweats with it, and some have weight gain, which I did. It got rid of my depression and anxiety, but some people do experience side effects. It is a very difficult drug to withdraw from.
I hope it helps with your problem, but be aware, when you come off it, do it very, very slowly, otherwise you will experience bad withdrawals. Most doctors do not tell you this.
Hi, I have been on it for about 3 years for menopause. It helps with the mood swings and hot flashes. You have to take it for a couple of weeks for it to fully work. And as said by others there are bad withdrawals if you were to just stop taking it but I don't advise stopping any medication without consulting your Doctor first. Good Luck to you!
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Feb 2012 • 3 answers
Posted 17 Jan 2013 • 5 answers
Posted 8 Jan 2014 • 1 answer
Posted 8 Feb 2014 • 1 answer
Posted 23 Jun 2016 • 0 answers